# SDR AALA202403185963

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 43,849 hours, 18,340 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH TO CLT, FLAPS FAILED AT APPROX 4 DEGREES.  THERE WAS A 1 DEGREE OR LESS SPLIT BETWEEN FLAPS. LANDING WAS UNEVENTFUL. RETRACTED FLAPS AFTER ARRIVING AT GATE.  STILL ABOUT A 0.25 DEGREE SPLIT BETWEEN INDICATORS. LEFT FLAP INDICATOR NOT INTO THE UP BAND. REPLACED FLAP POSITION INDICATOR PER AMM 27-58-02.
